# SDR AALA201701259003

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 43,618 hours, 28,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR IS  MISSING EXIT SIGN COVER. MAINTENANCE REPLACED EXIT SIGN COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
